High Wind, Guadalupe Mountains of Culberson County
- When
- November 11, 1:00 AM MST to 12:00 PM MST
- Where
- Guadalupe Mountains of Culberson County forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- RAWS
Plains resulted in strong winds in the Guadalupe Mountains.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MAF wrote it up.
A strong upper trough moving from the Four Corners to the central U.S.Plains resulted in strong winds in the Guadalupe Mountains.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Nov 10, 9:33 PM MST, 3 hours 27 minutes earlier.
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1033 PM CST TUE NOV 10 2015
.AVIATION...
06Z TAF issuance
Westerly winds will pick up later this morning as a strong storm
system lifts into the Plains. Expect wind gust to reach near 30
kts by midday. Winds will quickly decrease by sunset. VFR
conditions are expected through the period.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Warning until 2 PM MST Wednesday FOR THE FOLLOWING
ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe
Mountains of Eddy County.
Freeze Watch from Wednesday evening through late Wednesday night
FOR THE FOLLOWING ZONES... Central Lea County...Eddy County
Plains...Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe
Mountains of Eddy County...Southeast Plains/BLM
Roswell/LNZ...Southern Lea County.
TX...High Wind Warning until 2 PM MST Wednesday FOR THE FOLLOWING
ZONES... Guadalupe Mountains.
Freeze Watch from Wednesday evening through Thursday morning FOR
THE FOLLOWING ZONES... Andrews...Davis/Apache Mountains
Area...Gaines...Guadalupe Mountains...Loving...Marfa
Plateau...Reeves County and Upper Trans Pecos...Van Horn
and Highway 54 Corridor...Ward...Winkler.
Wind Advisory until 3 PM CST Wednesday FOR THE FOLLOWING ZONES...
Van Horn and Highway 54 Corridor.
&&
29HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 244 PM CST TUE NOV 10 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-112045- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 244 PM CST TUE NOV 10 2015 /144 PM MST TUE NOV 10 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS BEGINNING TONIGHT...WHERE STRONG WINDS 40 TO 55 MPH SUSTAINED WITH GUSTS TO 70 MPH OR GREATER ARE EXPECTED. WIND ADVISORY IS IN EFFECT FOR VAN HORN AND HIGHWAY 54 CORRIDOR LATE TONIGHT FOR WEST WINDS 25 TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS THROUGH WEDNESDAY AFTERNOON FOR SUSTAINED WINDS OF 40 TO 55 MPH WITH GUSTS TO 70 MPH OR GREATER. WIND ADVISORY IS IN EFFECT FOR VAN HORN AND HIGHWAY 54 CORRIDOR THROUGH WEDNESDAY AFTERNOON FOR WEST WINDS 25 TO 35 MPH AND HIGHER GUSTS. DRY AND WINDY TO VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP AREAWIDE WEDNESDAY WITH NEAR CRITICAL FIRE WEATHER FAVORED ACROSS SOUTHEAST NEW MEXICO, THE LOWER ELEVATIONS OF THE TRANS PECOS AND PARTS OF THE PERMIAN BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
3 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2015Every state in 2015This day in weather historyWarnings in Texas, November 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 602039, 602041, 602040.